# SDR SWIA200312075

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 28,950 hours, 38,168 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Failed
- Location: Te Flap Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOARD FLAPS DISAGREEMENT ON LIGHT BAR, CONTROL FAULT ILLUMINATED ON O/H PANEL, FLAP INDICATOR SHOWED ZERO DEGREES (ALL DURING TAXI OUT).  REPLACED CONNECTOR P1756 AND P1757 AS REQUIRED.  ALSO MEGGED SYSTEM WIRING.  NO DEFECTS NOTED.  SYSTEM OPS CHECK GOOD IAW 27-50-00.
